# SDR ASAA2019071630081

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,814 hours, 10,370 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 7367
- Condition: Inoperative
- Location: Fuel Panel
- Part time: 34,846 hours, 10,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK REFUELING CONTROL PANEL INDICATOR INOP. GROUNDED - YES. VERIFIED INOP. R&R CENTER TANK FUEL QUANTITY INDICATOR IAW AMM 28-41-61/401. GROUND VERIFICATION TEST IS GOOD.
